Hello Doctor: I am a Black woman 71 years old, experiencing spreading of white spots over my body. The spots are very tiny, but are accumulating more each week. I do sit at the computer a long time, and there is some swelling in one of my legs do to the length of time I sit. Also there is a slight decline in my thinking capacity. Are these sigs of liver disease? If so, please let me know what I should do about my condition.
Hi my name is Jennifer I have a question regarding my 5year old daughter. Just today I noticed she white spots starting to appear on her leg we just got back from the mountains we also where swimming up there. So I guess my question is can it be something from the swimming pool or sun block or the sun ?
Hi, I noticed the other day that I had a small red dot on my leg. At first thought that it was just a mosquito bite but now it is much bigger. There is a white spot about the size of a quarter in the middle and then it is surrounded by warm red skin. Its also itchy and pretty sensitive. I m just wondering if you d have any idea s what it could be?
hi i am a patient of ulcerative colitis and has suffered a relapse so was on steorids due to which i have terrible hair loss somebody has precribed keraglo forte how effective is the tablet to control hair loss and stop greying of hair?i am 33years old
Hi. I have anal itching for about 2 years. I have gone to lots of doctors and they did tests and they did not find anything. The only things which worked was a steroid cream. I used only few times and avoided it all together because the side effects. The other thing that works is physiogel I would like to know if physiogel is safe or can cause long term problems? And if physiogel works what is likely to be my problem?
I have been having an issue with internal tremors. It wakes me up during my sleep all of the time. I have systemic lupus and RA; however, this started about a month ago and I was diagnosed with RA and lupus 14 years ago. What could possibly cause this. My cholesterol and triglycerides are very high also.
Hi, My girlfriend was recently diagnosed with pars planitis. Since being diagnosed it has become worse, causing her Dr. to prescribe steroid eye drops. We re concerned with the potential side effects and the possibility of advancing to steroid injections. We saw that medical Marijuana is sometimes used for other auto immune disease symptoms. Would this also apply to pars planitis? We re interested in other possible solutions. Please advise. Thank you for your time! David
i have been gone through the medical healthch check-up.I need your input over the attached reports. Please answer the following of my concerns : 1. What could be the reason for TSH . 2. It is always hereditary or could be developed anytime in...
Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time now that I have some form of inflammation or infection in the area of my eye cage and forehead. This...